# SDR COMA9760242

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Landing Gear
- Part time: 4,431 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PROX SYSTEM FAULT MESSAGE, LANDING GEAR UNSAFE INDICATION.  REPLACED THE PROX SYSTEM ELECTRONIC UNIT.
